Ruprecht-Karls-Universität Heidelberg
Uni Heidelberg > IWR > ARITHGEO >  HomeMembers > Publications
[english] | [deutsch]

David Guiraud: Publications

Articles 

  • On semisimple l-modular Bernstein-blocks of a p-adic general linear group (Journal of Number Theory 133 (2013) 3524-3548) (version on arxiv is preliminary and uncorrected)

 

Preprints

  • Functional Hecke algebras and simple Bernstein blocks of a p-adic GL_n in non-defining characteristic (arxiv)

 

Notes

 arithgeo@iwr.uni-heidelberg.de
Last Update: 18.07.2014 - 13:59